# SDR 95ZZZX2804

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N701AL
- Make and model: Skrsky S76
- Aircraft serial: 760238
- Engine: Allsn 250C30S
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23030911
- Condition: Cracked
- Location: Armpit
- Component: 230335128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS DEFECT WAS DISCOVERED AT 1750-HOUR OVERHAUL.  OUTER COMBUSTION CASE WAS CRACKED IN ARMPIT UNDER THE SCREEN PATCH REINFORCEMENT AND EXTENDED ON SEAM AND INTO THE SEAM PERPENDICULAR TO THE FLANGE AND PARALLEL TO THE FLANGE.  A CRACK SUCH AS THIS MAY CAUSE POSSIBLE POWER LOSS IN ENGINE.  NO REPAIR IS PERMITTED IN THIS AREA.  OUTER COMBUSTION CASE IS SCRAPPED.  CAUSE UNKNOWN.
